# SDR 96UAL900662

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: 69186128
- Condition: Cracked
- Location: Nr 3 Fuel Tank
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN TANK LOST 1,000 LBS OF FUEL DURING TAKEOFF.  *S/D*  FUEL VENT TUBE ELBOW CRACKED.  REPLACED ELBOW.
